Welcome back to Lone Star PHP for another great year! We're in our sixth year and we're making things better all the time. This year's event will provide all of the great PHP speakers and content you've come to expect from Lone Star PHP. After great success, we are bringing back the Training Day. Training Day will provide a more hands-on experience for all that attend. There'll be plenty of time to spend with the local PHP community too through after-parties and other events.

Schedule

Thursday 7th April 2016

09:00 PHP Foundations
Workshop by Elizabeth Smith, Matthew Frost, Matthew Turland, Ben Ramsey (3 hours)
Is Your API Misbehaving?
Workshop by Keith Casey (3 hours)
Docker For Developers
Workshop by Chris Tankersley (3 hours)
Rated 4
5
Demystifying Object-Oriented Programming
Workshop by Alena Holligan (3 hours)
12:00
Rated 5
2
Lunch (1 hour)
13:00
Rated 0
0
PHP Foundations
Workshop by Elizabeth Smith, Matthew Frost, Matthew Turland, Ben Ramsey (3 hours)
TDD With PhpSpec
Workshop by Ciaran McNulty (3 hours)
Rated 4
3
Relational Theory for Budding Einsteins
Workshop by Dave Stokes (3 hours)
Rated 4
2
The Why Behind Frameworks
Workshop by Kirk Madera (3 hours)

Friday 8th April 2016

08:45
Rated 5
1
Welcome to Lone Star PHP (15 minutes)
09:00 The PHP Package Checklist
Talk by Jonathan Reinink (50 minutes)
HTTP is Dead. Long Live HTTP/2!
Talk by Ben Ramsey (50 minutes)
Adventures of a Contract Developer
Talk by Tim Lytle (50 minutes)
10:00
Rated 5
4
Containing Chaos With Kubernetes
Talk by Terrence Ryan (50 minutes)
Stop Multiplying by 4: Practical Software Estimation
Talk by Chuck Reeves (50 minutes)
Building Simple Micro Services Using Slim 3.0
Talk by Ashley Hutson (50 minutes)
11:00
Rated 5
18
Terrible Ideas in Git
Talk by Corey Quinn (50 minutes)
Behat: Beyond the Basics
Talk by Jessica Mauerhan (50 minutes)
Rated 5
8
Database Theory, Models and Abstractions
Talk by Eugene Cook (50 minutes)
12:00
Rated 5
2
Lunch (1 hour)
13:00 Measuring and Logging Everything in Real Time
Talk by Bastian Hofmann (50 minutes)
Writing Workers For Scalable Applications
Talk by Gary Hockin (50 minutes)
You Can UX Too: Avoiding the Programmer's User Interface
Talk by Eryn O'Neil (50 minutes)
14:00 Conscious Uncoupling - Building Software That Lasts
Talk by Ciaran McNulty (50 minutes)
Rated 5
8
Building Web Sites That Work Everywhere
Talk by Doris Chen (50 minutes)
Rated 5
9
Learn Unit Testing With Katas
Talk by David Hayes (50 minutes)
15:00 Demystifying OAuth2: an Understandable Way to Approach Connecting to Other Systems
Talk by Joseph Maxwell (50 minutes)
Hacking your way to better security
Talk by Colin O'Dell (50 minutes)
Rated 5
10
Exploiting the Brain for Fun & Profit
Talk by Alena Holligan (1 hour)
16:00
Rated 3
11
The Origin of HyperCard in the Breakdown of the Bicycle for the Mind
Keynote by Justin Falcone (50 minutes)
17:00
Rated 5
1
After Party (4 hours, 30 minutes)

Saturday 9th April 2016

09:00 The Formula to Creating Awesome Docs
Talk by Jonathan Reinink (50 minutes)
Building A Developer Platform: From (o)Auth to Zen
Talk by Nara Kasbergen (50 minutes)
Building PHP Daemons & Long Running Processes
Talk by Tim Lytle (50 minutes)
10:00
Rated 5
6
Shattering Secrets With Social Media
Talk by Keith Casey (50 minutes)
4 Design Patterns to Make Better Code
Talk by Joseph Maxwell (50 minutes)
PHP 7 Crash Course
Talk by Colin O'Dell (50 minutes)
11:00 The Hidden Architecture of the Domain
Talk by Woody Gilk (50 minutes)
The Present and Future of WordPress's REST API
Talk by David Hayes (50 minutes)
Rated 4
5
Automation: Work smarter not harder
Talk by Matt Frost (50 minutes)
12:00
Rated 0
0
Lunch (1 hour)
13:00
Rated 5
11
Step Into Debugging
Talk by Gary Hockin (50 minutes)
Driving Technical Change
Talk by Terrence Ryan (50 minutes)
Effective Redis for PHP Developers
Talk by Matthew Turland (50 minutes)
14:00 Rethinking Loops
Talk by John Kary (50 minutes)
Bring Your Web Application Architecture to the Next Level With React.JS
Talk by Bastian Hofmann (50 minutes)
Thinking With Immutable Objects
Talk by Woody Gilk (50 minutes)
15:00 How to Cope When It All Hits the Fan
Talk by Eryn O'Neil (50 minutes)
Rated 4
1
Rebuilding Our Foundation: How We Used Symfony to Rewrite Our Application
Talk by Jessica Mauerhan (50 minutes)
Rated 5
3
Mentoring Developers
Talk by Elizabeth Marie Smith (1 hour)
16:00
Rated 5
9
PHP7 and Beyond: The Future of PHP
Keynote by Anthony Ferrara (50 minutes)
17:00
Rated 0
0
After Party (4 hours, 30 minutes)